RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 2(236), Pages 213–214 (Mi umn2363)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events in the USSR

Ivan Aleksandrovich Kipriyanov (on his sixtieth birthday)

V. A. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov


Full text: PDF file (248 kB)

English version:
Russian Mathematical Surveys, 1984, 39:2, 219–221

Bibliographic databases:

MSC: 01A70, 35Jxx, 35Lxx, 42A20

Citation: V. A. Il'in, L. D. Kudryavtsev, P. I. Lizorkin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov, “Ivan Aleksandrovich Kipriyanov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 39:2(236) (1984), 213–214; Russian Math. Surveys, 39:2 (1984), 219–221

Citation in format AMSBIB
\Bibitem{IliKudLiz84}
\by V.~A.~Il'in, L.~D.~Kudryavtsev, P.~I.~Lizorkin, S.~M.~Nikol'skii, A.~A.~Samarskii, A.~N.~Tikhonov
\paper Ivan Aleksandrovich Kipriyanov (on~his sixtieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 2(236)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn2363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..219I}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 2
\pages 219--221
\crossref{https://doi.org/10.1070/RM1984v039n02ABEH003160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEV6700045}


Linking options:
  • http://mi.mathnet.ru/eng/umn2363
  • http://mi.mathnet.ru/eng/umn/v39/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:205
    Full text:80
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020